# SDR UHLA201602060042

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 31,275 hours, 26,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREA WASHER MISSING ON MED STEP ACTUATOR RAMP. INSTALLED WASHER TO MED STEP ACTUATOR ARM IN REF WITH AMM 52-10-01.
